Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The cohomology of an isospectral flow


Author: David Fried
Journal: Proc. Amer. Math. Soc. 98 (1986), 363-368
MSC: Primary 58F19; Secondary 57R19, 58F09, 58F25
MathSciNet review: 854048
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Building on work of Tomei, we compute the cohomology of the manifold of real symmetric tridiagonal matrices with distinct fixed eigenvalues. The proof uses the global dynamical properties of the Toda flow on this isospectral manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F19, 57R19, 58F09, 58F25

Retrieve articles in all journals with MSC: 58F19, 57R19, 58F09, 58F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0854048-6
PII: S 0002-9939(1986)0854048-6
Article copyright: © Copyright 1986 American Mathematical Society